# SDR MASA2009090400282

- Difficulty date: September 4, 2009
- Submitted: September 8, 2009
- Operation: Air carrier
- Aircraft: N912FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15012
- Aircraft time: 14,885 hours, 11,493 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Part time: 14,885 hours, 11,493 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASH FLT 2759  PHX-BUR.  SEAT 15A EMERGENCY EXIT SIGN HAS 2 LIGHTS THAT ARE INOPERATIVE, PAX DOOR UPPER AND LOWER EXITS SIGNS HAVE 2 LIGHTS EACH THAT ARE INOPERATIVE.  MX RELAMPED.
